State Estimation and Stabilization of Discrete-Time Systems with Uncertain Nonlinearities and Disturbances
- Authors: Malikov A.I.1,2
-
Affiliations:
- Tupolev National Research Technical University (KAI)
- Institute of Mechanics and Engineering, Kazan Research Center
- Issue: Vol 80, No 11 (2019)
- Pages: 1976-1995
- Section: Nonlinear Systems
- URL: https://journals.rcsi.science/0005-1179/article/view/151208
- DOI: https://doi.org/10.1134/S0005117919110031
- ID: 151208
Cite item
Abstract
Nonautonomous discrete-time control systems with uncertain nonlinearities and bounded external disturbances are considered. Based on the method of matrix comparison systems and the technique of difference linear matrix inequalities, an approach to solve the problems of state estimation, finite time boundedness with respect to given sets, the suppression of initial deviations and uncertain disturbances using a linear state feedback controller is developed. A method to design a controller with variable coefficients that guarantees the transition from one given ellipsoid to another under any disturbances bounded by the L∞ norm is proposed.
About the authors
A. I. Malikov
Tupolev National Research Technical University (KAI); Institute of Mechanics and Engineering, Kazan Research Center
Author for correspondence.
Email: a_i_malikov@mail.ru
Russian Federation, Kazan; Kazan
Supplementary files
